[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPp] Mastisol causing a rash.

When Jesse first started pumping, he used emla , and
also had a problem with the sites sticking. After I
removed the emla, I would use an alcohol pad to remove
the residual emla... Then the IV prep,and the 
mastisol. Sometimes , now, when he removes his site ,
it looks red and irritated. He puts triple antibiotic
ointment on it. Within a few minutes it looks fine. I
think it may just look like that from being in the
water constantly. If you wore a bandaid for 3 days and
then removed it, the skin underneath would look puffy


--- Sandra Winkworth <email @ redacted> wrote:
> Well, here I go again.   It seems I just get one
> problem solved and I
> find myself with another.  I started using the
> Mastisol on my daughter's
> insertion site because I was having problems with
> the set sticking when
> using the Emla cream.   Now, it seems the mastisol
> is giving her a
> "raised rash" after I remove the set.   Is there any
> cream that anyone
> recommends for this type of rash?   It's strange,
> because the first few
> times I used the mastisol, it never caused a
> problem.   Any thoughts I'd
> appreciate it!

Mom to Allison- 17 , Daniel-15, 
& Jesse 11, Dx dec. 2001 
PUMPING with COZMO- 4-29-03
Belle Harbor, NY

Do you Yahoo!?
Yahoo! SiteBuilder - Free, easy-to-use web site design software
for HELP or to subscribe/unsubscribe, contact: